RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 6, Pages 835–844 (Mi mz8374)  

Minimum modulus of a meromorphic function of slow growth

A. A. Gol'dberg

L'vov State University

Full text: PDF file (677 kB)

English version:
Mathematical Notes, 1979, 25:6, 432–437

Bibliographic databases:

UDC: 517.5
Received: 28.10.1977

Citation: A. A. Gol'dberg, “Minimum modulus of a meromorphic function of slow growth”, Mat. Zametki, 25:6 (1979), 835–844; Math. Notes, 25:6 (1979), 432–437

Citation in format AMSBIB
\Bibitem{Gol79}
\by A.~A.~Gol'dberg
\paper Minimum modulus of a~meromorphic function of slow growth
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 6
\pages 835--844
\mathnet{http://mi.mathnet.ru/mz8374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=540239}
\zmath{https://zbmath.org/?q=an:0433.30024|0421.30023}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 6
\pages 432--437
\crossref{https://doi.org/10.1007/BF01230984}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JE85500018}


Linking options:
  • http://mi.mathnet.ru/eng/mz8374
  • http://mi.mathnet.ru/eng/mz/v25/i6/p835

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:76
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019